# SDR GTIA2024052438136

- Difficulty date: May 22, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 21,933 hours, 9,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Failed
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR ASSIST BOTTLE LOW-R&R DIAPHRAGM IN THE PERCUSSION MECHINISM OF THE DOOR DAMPER IAW AMM 52-10-00. L1 DOOR SERVICED TO PROPER PRESSURE IAW AMM 52-10-00. NO LEAK FOUND
